U.S. doctors online nowAsk doctors free
Belle Plaine, MN
A 29-year-old female asked:

Can vitamin k2 (mk7) cause blood clots? i took one dose and ever since have had chest pain/heaviness, palpitations and slight dizziness...been almost 72 hours?

1 doctor answer2 doctors weighed in
Dr. James Ferguson
Pediatrics 48 years experience
This was likely an individual allergic reaction to some material (even a trace amount) in the product, not the vitamin K which is present in foods you eat. The natural vitamin K is a co-factor in the formation of the blood factors that allow you to clot normally. The exposure you cited is unlikely to have any effect on your clotting, or anything else. I would avoid that product in the future.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Apr 13, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.